Author = Choonkil Park
Number of Articles: 3
1. On the stability of linear differential equations of second order

Volume 8, Issue 2, Summer and Autumn 2017, Pages 65-70

Abbas Najati; Mohammad Abdollahpour; Choonkil Park


2. Quadratic $alpha$-functional equations

Volume 8, Issue 1, Winter and Spring 2017, Pages 1-9

Choonkil Park; Sang Og Kim


3. Quadratic $rho$-functional inequalities in $beta$-homogeneous normed spaces

Volume 6, Issue 2, Winter and Spring 2015, Pages 21-26

Choonkil Park; Sang Og Kim; Jung Rye Lee; Dong Yun Shin